B-Kugelbilder reeller Minimalflächen in R4.

M. Pinl

Mathematische Zeitschrift (1953/54)

  • Volume: 59, page 290-295
  • ISSN: 0025-5874; 1432-1823

How to cite


Pinl, M.. "B-Kugelbilder reeller Minimalflächen in R4.." Mathematische Zeitschrift 59 (1953/54): 290-295. <http://eudml.org/doc/169392>.

author = {Pinl, M.},
journal = {Mathematische Zeitschrift},
pages = {290-295},
title = {B-Kugelbilder reeller Minimalflächen in R4.},
url = {http://eudml.org/doc/169392},
volume = {59},
year = {1953/54},

AU - Pinl, M.
TI - B-Kugelbilder reeller Minimalflächen in R4.
JO - Mathematische Zeitschrift
PY - 1953/54
VL - 59
SP - 290
EP - 295
UR - http://eudml.org/doc/169392
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.